# SDR QXEA2011042500293

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 3,772 hours, 4,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE BETWEEN STA YW 510.229 AND YW 494.019.  RT WING FWD SPAR, UPPER FLANGE HAS 32 DEGREE DOWNWARD DEFLECTION (APPROX .040") MAX DEFLECTION IS APPROX 3.0" OTBD FROM YW 494.019 DECREASING OTBD APROX 10.0" UPPER SKIN HAS IMPACT DAMAGE TO PAINT IN TOP COAT ONLY.  L/E 613CR DAMAGED. C/W RD8/4-57-1558-1, FOR INSP, TEMP REPAIR, AND TEMP ALLOWANCE IAW SAIRD RD.  PERMANENT REPAIR IS TRACKED BY ENGINERING THROUGH EC  RD -57-1558/3.  RETURNED TO SERVICE PENDING PERMANENT REPAIR.
